# SDR WRLA2009071

- Difficulty date: March 21, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 CHECK IN TPE INSPECTION FOUND CRACK ON LEFT WING T/E BEAM SEAL LAND Y=1474 Z=-100.  REPLACE THIS CRACK SEAL LAND IAW SRM 51-35-01 AND 51-33-01 VOL 2 REV 40, JOB COMPLETED AND CONDITION CHECK NORMAL.
